# SDR AALA201602099006

- Difficulty date: February 6, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 103,373 hours, 35,718 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 080909419
- Condition: Inoperative
- Location: Fuel System
- Part time: 17,176 hours, 3,436 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  LT CTR TANK FUEL PUMP, PRESS LIGHT & CTR LT FUEL PUMP, EICAS MSG APPEARED AFTER ENG START.  ASSOCIATED CB FOUND TRIPPED ON P6 3 PANEL F14.  R & R LT CTR TANK FUEL PUMP MOTOR IMPELLER IAW AMM 28-22-03-401.  ALL FUNCTIONAL CHECKED GOOD.
